MathSciNet Relay Station
MathSciNet bibliographic data
MR1023757 41A15
Chui, Charles; He, Tian Xiao Corrigenda: "On the dimension of bivariate superspline spaces'' [Math. Comp. 53 (1989), no. 187, 219–234; MR0969483]. Math. Comp. 55 (1990), no. 191, 407–409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement